# SDR SWAA2023042521294

- Difficulty date: March 27, 2023
- Submitted: April 25, 2023
- Operation: Air carrier
- Aircraft: N8529Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36974
- Aircraft time: 19,992 hours, 9,666 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD CARGO BAY AFT LOWER BULKHEAD SUPPORT HAS MULTIPLE AREAS AROUND FASTENER HEADS BS500I LBL22 TO RBL22<[01] EVALUATED CORROSION AT ALL LOCATIONS; FOUND DEEPEST LOCATION TO BE AT BS 500I RBL 10 REMAINING THICKNESS LESS THAN 0.056' IN A AREA OF 1X1 FOUND TO BE OUT OF LIMITS PER SRM 53-30-08-1A-1 USING ATS TOOL ID 2473 DUE 08/2023;[02] VERIFIED CORRECTIVE ACTION 1 AND MEASUREMENT TABLE;[03] REMOVED AND REPLACED FWD CARGO BAY AFT LOWER BULKHEAD SUPPORT BS500I LBL22 TO RBL22 IAW SRM 51-40-02 AND DWG #143A7902.;[04] VERIFIED COMPLETE.
